Communications in Mathematical Physics

Radiation conditions and scattering theory for $N$-particle Hamiltonians

D. Yafaev

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 154, Number 3 (1993), 523-554.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104253077

Mathematical Reviews number (MathSciNet)
MR1224090

Zentralblatt MATH identifier
0781.35048

Subjects
Primary: 81U10: $n$-body potential scattering theory
Secondary: 35P25: Scattering theory [See also 47A40] 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx]

Citation

Yafaev, D. Radiation conditions and scattering theory for $N$-particle Hamiltonians. Comm. Math. Phys. 154 (1993), no. 3, 523--554. https://projecteuclid.org/euclid.cmp/1104253077


Export citation